# SDR DALA2025121609160

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 31,833 hours, 12,541 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 19236H4448
- Condition: Failed
- Location: Zone 200
- Part time: 16,790 hours, 6,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OUTER WINDOW PANE (R1) SHATTERED ACCOMPANIED BY R FWD WINDOW OVERHEAT.  R & R R1 WINDOW IAW AMM 56-11. OPS CHECKED GOOD.
